# SDR CALA2010111500538

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 62,079 hours, 16,156 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM CORRODED STA 1640 AT BL 0.  (MARKED)  FABRICATED, TREATED, PRIMED,AND INSTALLED REPAIR PARTS (PART 1 CHORD, PART 2 ANGLE, PART 3 ANGLE, PART 4 STRAP AND PART 5 STRAP) FROM LBL 33-RBL 10 AT STA 1640 REF SRM 53-00-51, SRM 51-40-02 AND SRM 51-20-01.
